# SDR BSYA2009055

- Difficulty date: October 22, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- Aircraft time: 17,139 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK THE RIGHT EMERGENCY EXIT POPPED OPEN.  PILOT RETURNED TO LCK WHERE MAINTENANCE SECURED WINDOW AND SAFETIED WITH BREAKAWAY WIRE.
